Addiction Survivors

Notices

Reply
Unread 09-23-2016, 10:04 PM   #1
Addict 70
Junior Member
 
Posts: 4
Cool Side effects

I am noticing some side effects from suboxone that I didn't have when I was taking subutex and it's really aggravating. I am having really bad constipation. I wake up all hours of the night with my hands numb. I feel so tired i have to force myself to do anything and it seems to get worse and worse. I have tried taking less and no change. I have took subutex to see if there really is a difference and it goes away so I know it really is the suboxone. I have told my doctor and was told "yes i believe you but it's not a reason to switch your medication ". So if anyone has any other suggestions please let me know. Thanks and Good bless!
Addict 70 is offline   Reply With Quote
Unread 09-24-2016, 06:01 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Addict70, welcome. How much bupe are you taking and are you now taking the film where before you were taking the generic pill?

Thanks!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 09-25-2016, 10:40 PM   #3
Addict 70
Junior Member
 
Posts: 4
Default

Nancy, thx for responding. No i have always been on the 8mg tablets twice daily so 16mgs a day but i have been tapering myself down over the last couple months. I haven't told my doc this only because I want to make sure i am truly ready before he cuts my dose. I do know that the pharmacy changed to a different generic then i was previously taking. Now that I think about it that's about when I began feeling so different but I don't know if that would have anything to do with it or not?! The pharmacy tech says it's exactly the same just a different flavor(yukk! They call it lemon lime.. Yea right). But every day seems to get worse and worse. I've actually even took some adderall a few times here lately just because I have absolutely no energy and that makes me disappointed in myself because I haven't touched absolutely anything at all besides my sub since I started on it about 2 years ago. I mean i have no desire to go back to the opoids but it does scare me that I'm taking things for energy because that's one of the many things I liked, I felt like I had more energy on days I was drained. My life is going so great since starting sub. It has literally saved my life. I know for a fact I would not be here without it. I just don't know what to do at this point because I definitely have to be able to function normal everyday(have energy to function). There are too many people and things that depend on me daily. Sry to rant I guess I'm just lost and getting worried. Thx again for taking time to read and respond to me. God Bless
Addict 70 is offline   Reply With Quote
Unread 09-26-2016, 05:53 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Addict70, what it sounds like is that your dose is too high. Many people get really tired for no reason and when they reduce their dose, it gets much better. You may be getting better absorption from the new generic than the old one. When you get a chance, look at your pupils in normal light to see what size they are. If they're small, that's often times an indication that your dose is too high. So you could try cutting down to 12mg or even 8mg a day to see if that helps (depending on where you've tapered down to). For the taste, some people have put a mint on top of their tongue to try and disguise it.

When reducing your dose, it can take a couple / three days to notice a difference - if you do notice one. That's due to the long half.

As for the numbness, over the years it's happened when people end up sleeping with their arm or hand underneath them and with too high of a dose fall into such a deep sleep they don't notice it. Some also have gotten wrist braces and that took care of it.

Please let us know if this is helpful.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-07-2016, 05:36 AM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Oblivious, I moved your post to a new thread I made for you here:

http://addictionsurvivors.org/vbulle...ad.php?t=30523

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:30 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors